On realizations related to Weyl operators.

J. Tervo

Aequationes mathematicae (1990)

  • Volume: 40, Issue: 2-3, page 201-234
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Tervo, J.. "On realizations related to Weyl operators.." Aequationes mathematicae 40.2-3 (1990): 201-234. <http://eudml.org/doc/137374>.

author = {Tervo, J.},
journal = {Aequationes mathematicae},
keywords = {Weyl operators; essential maximality},
number = {2-3},
pages = {201-234},
title = {On realizations related to Weyl operators.},
url = {http://eudml.org/doc/137374},
volume = {40},
year = {1990},

AU - Tervo, J.
TI - On realizations related to Weyl operators.
JO - Aequationes mathematicae
PY - 1990
VL - 40
IS - 2-3
SP - 201
EP - 234
KW - Weyl operators; essential maximality
UR - http://eudml.org/doc/137374
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.